A Birkhoff–Lewis Type Theorem for the Nonlinear Wave Equation

L. Biasco, L. Di Gregorio, Archive for Rational Mechanics and Analysis (2009) 303–362.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Archive for Rational Mechanics and Analysis
Page
303-362
LibreCat-ID

Cite this

Biasco L, Di Gregorio L. A Birkhoff–Lewis Type Theorem for the Nonlinear Wave Equation. Archive for Rational Mechanics and Analysis. 2009:303-362. doi:10.1007/s00205-009-0240-y
Biasco, L., & Di Gregorio, L. (2009). A Birkhoff–Lewis Type Theorem for the Nonlinear Wave Equation. Archive for Rational Mechanics and Analysis, 303–362. https://doi.org/10.1007/s00205-009-0240-y
@article{Biasco_Di Gregorio_2009, title={A Birkhoff–Lewis Type Theorem for the Nonlinear Wave Equation}, DOI={10.1007/s00205-009-0240-y}, journal={Archive for Rational Mechanics and Analysis}, author={Biasco, Luca and Di Gregorio, Laura}, year={2009}, pages={303–362} }
Biasco, Luca, and Laura Di Gregorio. “A Birkhoff–Lewis Type Theorem for the Nonlinear Wave Equation.” Archive for Rational Mechanics and Analysis, 2009, 303–62. https://doi.org/10.1007/s00205-009-0240-y.
L. Biasco and L. Di Gregorio, “A Birkhoff–Lewis Type Theorem for the Nonlinear Wave Equation,” Archive for Rational Mechanics and Analysis, pp. 303–362, 2009.
Biasco, Luca, and Laura Di Gregorio. “A Birkhoff–Lewis Type Theorem for the Nonlinear Wave Equation.” Archive for Rational Mechanics and Analysis, 2009, pp. 303–62, doi:10.1007/s00205-009-0240-y.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar